# SDR AWXA200200800

- Difficulty date: August 23, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Aircraft time: 31,692 hours, 13,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 341430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - EMERGENCY ESCAPE PATH LIGHTING WILL NOT TEST PER T/C I8M05319.  MAINTENANCE REMOVED AND REPLACED THE AFT BATTERY PACK AT EMERGENCY POWER SUPPLY UNIT (13WL), OPERATIONAL CHECK WAS GOOD.
